# SDR USAA2010110992576

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 3,580 hours, 1,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0327
- Condition: Low Pressure
- Location: L4 Door
- Part time: 3,580 hours, 1,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1757 - LAS - EES - L4 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03.
